# SDR ASAA0946118

- Difficulty date: June 9, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655514
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 867 BETWEEN STR 8L AND 9L.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.
